# SDR 20010112SG040

- Difficulty date: August 18, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N275BC
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 275
- Engine: Pwa PW120
- System (JASC): 6122 · Propeller Governor
- Part: Case
- Part number: 8210176C
- Condition: Cracked
- Location: Overspeed Gov
- Part time: 14,210 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 5614 - PSE - ON WALK AROUND, FOUND LEFT ENGINE LEAKING OIL.  REMOVED AND REPLACED OVERSPEED GOVERNOR DUE TO GOVERNOR CASE CRACKED.  RUN UP AND LEAK CHECK PERFORMED AND FOUND WORKING PROPERLY.  (M)
